# SDR CA960723513

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 60033043100707
- Condition: Damaged
- Location: Left Nose
- Part time: 588 hours
- Component: Cndair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PASSING THROUGH 230 KNOTS, THE NOSE LANDING GEAR DOOR OPENED WITH AURAL WARNING, EICAS MESSAGE AND THE SOUND OF RUSHING AIR. FOUND LEFT NOSE GEAR DOOR HAD BEEN DAMAGED BY RAMP EQUIPMENT. DOOR REPLACED.
